# SDR QXEA200701369

- Difficulty date: August 31, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 15,414 hours, 11,112 cycles
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 4120T02P02
- Part serial: APM133AE
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 13,244 hours, 9,468 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FLIGHT 2523, LEFT ENGINE WEEPS FUEL WHEN THE BOOST PUMPS ARE SELECTED TO ON.  MAINTENANCE FOUND THE MASTER COMPRESSOR VARIABLE GEOMETRY ACTUATOR WAS LEAKING ON NR 1 ENGINE.  REPLACED ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
